Depersonalization Support Forum banner
1 - 7 of 7 Posts

·
Registered
Joined
·
327 Posts
Discussion Starter · #1 ·
I have taken Remeron, i.e. mirtazapine, 30 mg for depression now for about three years. I have become really annoyed by the sleepyness the med produces. If I don't have any lectures but still I should wake up quite early, cuz I have some school stuff to do at home - I sleep around the clock and wake up at 1 or 2 p.m. no matter what I had decided in the evening. I just can't get myself up in the morning, though I know I should. I'm pretty sure it is Remeron that makes me this sleepy, cuz when I forget to take the pill in the evening, I never have difficulties to get up early next morning. I really hate this. :x

If there's anyone who is on Remeron too - please tell me do you have the same problem with mornings? This really annoys me, as I feel being just lazy, though I'm aware this may happen just bc of the med.
 

·
Former Moderator
Joined
·
1,273 Posts
Not that i'm like, Mr. Med or anything, but i'm pretty gosh d-iddily-arn sure that any kind of side effects (ie. sleepiness) would wear off after the first couple of weeks.

I was on remeron for about a month once, and i also found that it made me extremely sleepy, but not so much as effexor did.

In any case, i really doubt it's the med.

s.
 

·
Registered
Joined
·
161 Posts
hi ninnu
I have exactly the same problem as you. I have been taking remeron for about 2 years now and i have trouble waking up all the time....It feels as though i can never get enough sleep.....but i dont really mind it too much....i just set my alarm for 8am and fall out of bed every morning to take my boy to school......if i didn't have to be up in the morning i could easily sleep till the arvo.
 

·
Registered
Joined
·
327 Posts
Discussion Starter · #5 ·
Hi - thanks for replies everyone. :) And Snowy, it was good to hear that you have the same problem with mornings, so now I know it is Remeron and not my lazyness only. ;) Indeed I'm waiting for the moment when I have lowered my dose of Zyprexa to zero and been like that for a while, so I can start lowering the dose of Remeron too. I'm pretty sure that my brain chemistry will survive it without difficulties, as I haven't felt a trace of depression for three years now. Let alone to say that I yearn for the mornings when I wasn't sleepy at all but welcomed the sunlight of the new day with bright eyes and passion.
 

·
Registered
Joined
·
556 Posts
Definitely the Remeron. I took it for a long time and it got to the point where I was just having disturbingly whacked-out dreams and just couldn't wake up. So, I stopped it. Although it helped my panic disorder and depression alight, it wasn't good for my DR.
 

·
Registered
Joined
·
327 Posts
Discussion Starter · #7 ·
Hi gimpy - may I ask you about the way you stopped taking the med? I guess definitely not cold turkey - if I am right, how did you lower the dose of Remeron and how long the quitting process took from you? Did you experience any withdrawal symptoms? Thanks,

Ninnu :)
 
1 - 7 of 7 Posts
Top